# SDR N6WA2025100107

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N551GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10283
- Aircraft time: 35,077 hours, 25,982 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: SH670391891
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE, MID SUPPORT STRUCTURES AFT WING TO FUSELAGE FAIRING AT FS939.   REMOVE AND REPLACED ANGLE SUPPORT STRUCTURE AT AFT WING TO FUSELAGE FAIRING AT FS939 IAW CRJ SRM 51-42-06
